• 師資陣容

    • 行政技術人員

蔡錫鈞 Shi-Chun Tsai 教授
  • 美國芝加哥大學資訊工程博士
  • 工程三館 623
  • 03-5712121 # 31551

經歷

1. Professor, Department of Computer Science, NCTU, 2007-present
2. Director, Information Technology Service Center, 2010-present
3. Director, Department Computer Center, 2007-2009

研究興趣

計算理論、演算法、隨機計算、密碼學、離散數學

實驗室

  • 計算與網路應用實驗室
  • 工程三館 229A
  • 03-5712121 # 56670

研究計畫

1. 逼近演算法之設計與分析,國科會
2. 亂數粹取之計算複雜度研究,國科會
3. 以多項式表示布林函數的最小次方下限問題,國科會

代表著作

1. M.-Z. Shieh, S.-C. Tsai, Inapproximable results for the weight problems of subgroup permutation codes,
IEEE Transactions on Information Theory (SCI), Vol. 58(11) pp. 6907- 6915, 2012.
2. M.-Z. Shieh, S.-C. Tsai, Computing the Ball Size of Frequency Permutations under Chebyshev Distance,
Linear Algebra and its Applications (SCI), Volume 437, Issue 1, pp. 324--332, 2012.
3. M.-Z. Shieh, S.-C. Tsai, M.-C. Yang, On the Inapproximability of Maximum Intersection Problems,
Information Processing Letters (SCI), Vol. 112 (19), pp.723--727, 2012.
4. Chia-Jung Lee, Chi-Jen Lu, Shi-Chun Tsai, Extracting Computational Entropy and Learning Noisy Linear Functions,
IEEE Transactions on Information Theory (SCI), Vol. 57(8) pp. 5485-5496, 2011.
5. C.-J. Lee, T.-T. Lin, M.-Z. Shieh, S.-C. Tsai, H.-L. Wu, Decoding Permutation Arrays with Ternary Vectors,
Designs, Codes and Cryptography (SCI), Volume 61, Number 1, pp. 1-9, 2011.
6. Chi-Jen Lu, Shi-Chun Tsai, Hsin-Lung Wu, Complexity of Hard-Core Set Proofs,
Computational Complexity (SCI), 20(1), pp. 145--171, 2011.
7. C.-J. Lee, S.-C. Tsai, Alternating Runs of Geometrically Distributed Random Variables,
Journal of Information Science and Engineering, Vol. 27, No. 3, pp. 1029--1044, 2011.
8. M.-Z. Shieh, S.-C. Tsai, Improved Bound on Approximating Jug Measuring Problem,
Journal of Information Science and Engineering, Vol. 27, No. 3, pp. 1159--1163, 2011.
9. Chung-Li Hou, C.-C. Lu, S.-C. Tsai and W,-G. Tzeng, An optimal data hiding scheme with tree-based parity check,
IEEE Transactions on Image Processing (SCI), Vol 20 (3), pp. 880--886, 2011.
10. Li-Jui Chen, Jinn-Jy Lin, Min-Zheng Shieh, Shi-Chun Tsai, More on the Magnus-Derek Game,
Theoretical Computer Science (SCI), Vol 412(4-5), pp. 339-344, 2011.